# SDR CA000110086

- Difficulty date: December 24, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 26,209 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 71200011
- Condition: Surges
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE SURGES EXPERIENCED, N1 FLUCTUATIONS THEN ENGINE STALLED ON APPROACH. EGT HIT 700C, FIRE SURPRESSION INITIATED.
